skip to main content

DOE PAGESDOE PAGES

Title: Topological Hopf and Chain Link Semimetal States and Their Application to Co 2 Mn G a

Authors:
; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
AC02-05CH11231; FG02-07ER46352
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 15; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1399297

Chang, Guoqing, Xu, Su-Yang, Zhou, Xiaoting, Huang, Shin-Ming, Singh, Bahadur, Wang, Baokai, Belopolski, Ilya, Yin, Jiaxin, Zhang, Songtian, Bansil, Arun, Lin, Hsin, and Hasan, M. Zahid. Topological Hopf and Chain Link Semimetal States and Their Application to Co 2 Mn G a. United States: N. p., Web. doi:10.1103/PhysRevLett.119.156401.
Chang, Guoqing, Xu, Su-Yang, Zhou, Xiaoting, Huang, Shin-Ming, Singh, Bahadur, Wang, Baokai, Belopolski, Ilya, Yin, Jiaxin, Zhang, Songtian, Bansil, Arun, Lin, Hsin, & Hasan, M. Zahid. Topological Hopf and Chain Link Semimetal States and Their Application to Co 2 Mn G a. United States. doi:10.1103/PhysRevLett.119.156401.
Chang, Guoqing, Xu, Su-Yang, Zhou, Xiaoting, Huang, Shin-Ming, Singh, Bahadur, Wang, Baokai, Belopolski, Ilya, Yin, Jiaxin, Zhang, Songtian, Bansil, Arun, Lin, Hsin, and Hasan, M. Zahid. 2017. "Topological Hopf and Chain Link Semimetal States and Their Application to Co 2 Mn G a". United States. doi:10.1103/PhysRevLett.119.156401.
@article{osti_1399297,
title = {Topological Hopf and Chain Link Semimetal States and Their Application to Co 2 Mn G a},
author = {Chang, Guoqing and Xu, Su-Yang and Zhou, Xiaoting and Huang, Shin-Ming and Singh, Bahadur and Wang, Baokai and Belopolski, Ilya and Yin, Jiaxin and Zhang, Songtian and Bansil, Arun and Lin, Hsin and Hasan, M. Zahid},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.156401},
journal = {Physical Review Letters},
number = 15,
volume = 119,
place = {United States},
year = {2017},
month = {10}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

From ultrasoft pseudopotentials to the projector augmented-wave method
journal, January 1999

Colloquium: Topological insulators
journal, November 2010

Efficient iterative schemes for ab initio total-energy calculations using a plane-wave basis set
journal, October 1996

Inhomogeneous Electron Gas
journal, November 1964